# SDR ASAA0956426

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 9,900 hours, 2,835 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BITE INOP SHOWS ON CDU.  RESET APU SYS POWER.  MSG CLEAR, NO CURRENT FAULTS, VERIFICATION GOOD REF FIM 49 65 00, NOTIFIED SEAMC.
